# SDR DALA2024021602275

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 14,700 hours, 1,720 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 WHITE EMERGENCY PATHWAY LIGHTING INOP ON LEFT AISLE SEAT 33B. CORRECTIVE ACTION: CURRENTLY ON MEL 33-51-01D. LATER FOUND EMERGENCY LIGHT AT SEAT 33AB HARNESS DISCONNECTED AT FLOOR BOARD CONNECTOR. RECONNECTED HARNESS OPS CHECK NML PER A330 AMM 33-51. MEL AND PLACARD REMOVED.
